# SDR AALA201801089022

- Difficulty date: January 7, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N913US
- Make and model: Airbus A321-231
- Aircraft serial: 6255
- Aircraft time: 11,998 hours, 4,658 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 164905171
- Condition: Seized
- Location: E/E Bay
- Part time: 11,998 hours, 4,658 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING DECENT,  A STRONG ODOR OF SMOKE WAS IN THE COCKPIT.  DECLARED AN EMERGENCY AND LANDED.   RAN QUICK REFERENCE HANDBOOK PROCEDURES AND ODOR DISSAPATED AROUND 15,000 FEET.  REPLACED THE AVIONICS BLOWER FAN 20HQ IAW AMM 21-26-51. OPS CHECKED GOOD.  AIRCRAFT WAS GROUNDED.
